# SDR DALA2025123109548

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 18,217 hours, 2,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LEFT AFT DOOR FLOOR SUPPORT BEAM UNDER THRESHOLD PANEL BETWEEN FR 75 AND 76.   REPLACED SEAT TRACK IAW SRM 51-72-11-401. (1377653)
